# SDR SWAA032708

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 41,658 hours, 38,123 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: MS21260S3
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NOTICED UNUSUAL VIBRATION.  VIBRATION DECREASED WHEN AIRSPEED LESS THAN 250 KNOTS.  FOUND MIDFLAP BOOM CABLE BROKEN.  REMOVED AND REPLACED BOOM CABLE PER MM.
